# SDR DALA2023042803321

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB UPPER SIDE STA Y=421 ALSO STA Y=468 TO Y=471 IN REF NRC 00401. SUMMARY OF NRC 00614: CORROSION LEVEL 2. LH CUSP WEB STA Y=421 ALSO STA Y=468 TO Y=471 WERE REPAIRED PER B717-200 SRM 53-00-55- 2R FIG 215 AND 216. (LP #2740723)
